# SDR CA960320533

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Cut
- Location: N1 Tach
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN)ONE HALF HOUR AFTER TAKEOFF, LOW PRESSURE LIGHT CAME ON. ENGINE SHUT DOWN. AIRCRAFT RETURNED TO BASE. MAINTENANCE INVESTIGATION REVEALED N1 TACHOMETER WIRING BOBBIN SEAL CUT. SEAL REPLACED, N1 WIRING  RECONNECTED, OIL SERVICED AND AIR CONDITIONING COALESCER BAGS REPLACED. ENGINE GROUND RUN CARRIED OUT.
